Effexor withdrawal Update

Discussion in 'Fibromyalgia Main Forum' started by maggie_d, Apr 13, 2006.

  1. maggie_d

    maggie_d New Member

    Happy Good Friday everyone,

    I wanted to share my Effexor XR withdrawal journey with anyone who is going thtough the same. Sunday was the last night for taking 37.5 mgs. Monday felt ok, Tues felt awful, vertigo etc...Wed had to leave work feeling like I had the flu.

    I had three capsules of 37.5 left, so I opened them all and poured them in a bottle, Wed night I took areound 15 little granules, that helped take the edge off. Thursday at work I felt good, not great, went to the gym, could not do any cardio though. Thurs night took around 10 granules. Today I feel like myself again and am ready to go for a walk on the treadmill.

    Sorry this is long, but I want to let you know I appreciate all the advice and to anyone else tapering, taking the granules helped. Rememer I was only on Effexor for 7 weeks and only on 75 mgs for 4 of them, so everyone's withdrawal is different.

    Thank you again and happy easter all,

    Maggie
  2. futurehope

    futurehope New Member

    Last summer I went cold turkey off the effexor.

    My withdrawl was pretty bad. But I know that there are people that had had worse withdrawls than me. I remember being more vocal about things and something going on with my eyes, some kind of jerking motion. It went thru it about 2 months.

    You sound like you are doing very well. Just remember to take it very slow, it will take awhile to get completely off. The slower you go, the less likely you will feel the withdrawl.

    I, myself will soon need to get off of these nasty pills too and get on another antidepressant, because their are partially causing me to be overly skinny.

    Happy Easter to you also Maggie and Good Luck!!

    Brenda

  3. srh

    srh New Member

    Do you have to get off Efx totally before you start another one.
  4. fivesue

    fivesue New Member

    No, in fact, if you need another one, it is easier to withdraw to another one than not.

    I am going off Effexor and starting Cymbalta now. I am having so withdrawal issues, but not like I did the time they tried to take me off before....too fast and not another.

    So, if you're going off and need another, it is better to do it at the same time. Thank goodness for that!

    Good luck, all.

    Sue
  5. painandagony

    painandagony New Member

    I'm glad your withdrawal is going well. I am still struggling. I am taking 12mg a day and still feeling dizzy and nauseaus. It's not long lasting though, maybe the granules would be better, but the 25mg tablets are easier to break apart. I will talk to my doc. Thanks for the update.
  6. mykas_mommy

    mykas_mommy New Member

    I hope my doctor doesnt take me off effexor. The withdrawls yall are having scare me. He started me out 2 weeks ago with bam 75mg and then went last week to 150 mg. I dont know if I feel any differant. I still hurt and have the fog issues. Oh well we will see!